# SDR SWAA2014050527680

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 35,460 hours, 20,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR HOLDER LOOSE.  R & R HOLDER IAW SIP.
